A milp model for incorporating reliability indices in distribution system expansion planning

Research output: Contribution to journalArticleScientificpeer-review

Researchers

Research units

  • Sharif University of Technology
  • Shahid Chamran University of Ahvaz

Abstract

Reliability cost is considered as an inevitable criterion in expansion planning studies of distribution systems. However, nonlinear expressions of reliability indices aggravate complexity of planning studies. To address this issue, this letter proposes a novel method to linearize mathematical model of the reliability-based distribution expansion planning problem. Using this variant of reliability indices, reliability costs can easily be involved in mixed-integer linear programming model of distribution expansion planning. Validity of the derived expressions is tested by simulation results.

Details

Original languageEnglish
Article number8610225
Pages (from-to)2453-2456
Number of pages4
JournalIEEE Transactions on Power Systems
Volume34
Issue number3
Publication statusPublished - 1 May 2019
MoE publication typeA1 Journal article-refereed

    Research areas

  • distribution network reliability, distribution system expansion planning, mixed-integer linear programming

Download statistics

No data available

ID: 34723566